# SDR MASA2018021112972

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N927RL
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 31,360 hours, 25,681 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG FLAME OUT CAUTION.
